International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 693-696
(Quasi)-uniformities on the set of bounded maps
Democritus University of Thrace, Department of Mathematics, Xanthi 67100, Greece
Received 21 October 1992; Revised 24 May 1993
Copyright © 1994 Basil K. Papadopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
From real analysis it is known that if a sequence of real-valued functions defined and bounded on converges uniformly to , then is also bounded and the sequence . In the present paper we generalize results as the above using (quasi)-uniform structures.